Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Spots appeared near armpit. Feeling tired, sick, fatigue and anxiety. Any cure?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Fri, 4 Jan 2013 in Skin Hair and Nails
Question: A few months ago 2 small pimple like spots appeared near my armpit (behind armpit towards my back). I ignored them then they got bigger and much more painful after about a day. Red streaks came from them and I felt extremely tired and sick. I would wake up during the night with intense rushes through my body. I thought had been bitten but after those healed more appeared a few weeks later. 2 would appear at the same time then more would appear around them. One doctor gave me antibiotic cream to put on them, they got very aggressive and painful and I felt so sick I didnt sleep properly for a week. I got extreme anxiety symptoms such as uncomfortable uncontrolled adrenaline rushes, fatigue, extreme light headed, bad concentration, sometimes outer body experiences (and I don't/never suffered from anxiety) It was very uncomfortable for me and I had on and off flu symptoms. I took antibiotics and the spots disappeared but the other symptoms lasted for about 3 months. No doctor could tell me what they were, just said it probably shaving rash. Its not shaving rash they are located near my lymph nodes not my armpit. I have felt a lot better the last couple of months, but recently I was trying to sleep 2 nights ago and the rushes happened again for no reason and kept flowing up and down my body waking me up. Tonight 2 red spots appeared on my now left side, in exactly the same place as the last time just the other arm. I know they are connected somehow. They burn and hurt and make me feel sick. What are they?? Im scared more will appear and it will all happen again!
doctor
Answered by Dr. Sudarshan 19 hours later
Hi XXXXXXX,
Thanks for writing in.
It can be folliculitis ,furuncle,impetigo,insect bite etc.

Can you upload photos of the affected area?
Photos can help a lot in predicting the condition.

Also I would like to know -
Was there itching over the area any time?
Is there any redness over the area or surrounding?
Is there any change in the consistency or thickness of the affected area?(thickening or thinning)?
Any bleeding/pus/pain tenderness/history of trauma /scratching through the area?
Have you tried anything new in these days?(cosmetics/clothes/undergarments/soap)
Answer the questions and upload images to helps you better.

Till the time you can apply Fusidic acid 2% cream over the affected area and can take Tab.Ibuprofen for pain.
Hope this helps.

I will be available for follow up.

Regards.

DrSudarshan
MD
Dermatology.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Skin rash

doctor1 MD

My 80 year old father has a chronic skin condition - a rash which flares up every evening.....causing a great deal of pain. Heis being treated for eczma but we think it may be something linked to nervous system. Last week he described the pain over both knees as like being covered in bees. He has had bypass surgery so takes some medication. He is well in himself except for this rash which is causing a lot of distress. He had shingles several years ago so I thought it might be related. We are looking for a diagnosis so he can start to get better. Thankyou

doctor1 MD

My daughter is under go medication on her throat infection antibiotics for 10 days shes in 8 days already. When suddenly theres rashes appear on her body.. We review her food that she ate before rashes appear. Its chix. And noodles with seafoods particularly shrimps and squid. We went to doctor and they change her antibiotics abd they said its the reaction on her antibiotics that shes taking and they give me one without penecillin and gave me bendryl .. On that night shes ate fried chix. Cause they said its not on food i told her to take a bath with warm water and after that she fell sleep. When she woke up in the morning i notice her. Rashes getting worst i told her to drink benadryl and i just told her to cut eating chix. Temporarily to make sure. Its just the rashes that bothers me its all over her body no other sighs except that ..

doctor1 MD

I have a rash in my arm that started about a month ago only as what i thought were mosquito bites or maybe a smallnspider since they were forming almost a full circle, they went away by them selves, since then they have come and gone 2 more times, but this time they got bigger itchier and they have now joined togeather in a half circle shape leaving a very red very itchy and bumpy patch.... Its only this and alwys in exactly the same place!!! Could it be some alergic reaction yo a bug bite?

doctor1 MD

A rash came on my arm. I thought it was a latex allergy since it popped up in the area where the nurse tried the latex rubber on my arm. Used hydrocortisone 1%, but it didn t work. The rash started to spread and moved to my other arm also. Nurse thought that it was a reaction to the plaquenil, so they took me off that, but the rash never got better. I started taking prednisone, and finally it cleared. However after stopping the medicine, two days later the rash on both arms is starting to come back. Help me.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?